Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 3, 2012Talbot County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 3, 2012, 3:38 PM EDT for Talbot County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2012, 3:38 PM EDT (19:38 UTC)
Expired
Jul 3, 2012, 4:15 PM EDT
In force
37 min
Issued by
NWS Atlanta, GA

County Talbot County, GA

The radar

The Atlanta radar (KFFC), 55 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.6 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1364 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1287 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

097 
WWUS82 KFFC 031938
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
338 PM EDT TUE JUL 3 2012

GAZ067-079-032015-
338 PM EDT TUE JUL 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TALBOT AND MERIWETHER COUNTIES UNTIL 415 PM EDT...

AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MANCHESTER...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
TALBOT AND MERIWETHER COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE RALEIGH...WARM SPRINGS...MANCHESTER...
PLEASANT HILL...FLINT HILL AND WOODLAND. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3297 8465 3294 8452 3292 8453 3291 8451
      3288 8451 3287 8447 3286 8449 3284 8446
      3269 8449 3274 8470 3285 8470
TIME...MOT...LOC 1939Z 016DEG 10KT 3286 8457

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 3, 2:09 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jul 3, 2:09 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
209 PM EDT TUE JUL 3 2012

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
GEORGIA REMAINS UNDER THE WEAKENED EASTERN END OF THE CENTRAL U.S.
RIDGE THROUGH THE PERIOD. WEAK SHORT WAVE TRAVELS DOWN THE EASTERN
PERIPHERY OF THE RIDGE TOMORROW INTO TOMORROW NIGHT...BUT MAIN
EFFECTS FROM THIS FEATURE REMAIN NORTH AND EAST OF THE FORECAST
AREA. RIDGE APPEARS STRONG ENOUGH FOR CONTINUED ABOVE NORMAL
TEMPERATURES BUT NOT STRONG ENOUGH TO SUPPRESS SCATTERED...MAINLY
DIURNAL...CONVECTION. PERSISTENT SURFACE TROUGH IN THE LEE OF THE
APPALACHIANS WILL PROVIDE SOME LOW LEVEL SUPPORT FOR THUNDERSTORM
DEVELOPMENT AS WELL. ALTHOUGH STRONG SURFACE HEATING AND AMPLE LOW
LEVEL MOISTURE WILL COMBINE FOR MODERATE INSTABILITY LATE THIS
AFTERNOON INTO THE EARLY EVENING...AND AGAIN WEDNESDAY AFTERNOON AND
EVENING...WEAK SHEAR AND A LACK OF A STRONG FOCUSING MECHANISM
SHOULD KEEP SEVERE THUNDERSTORM THREAT LIMITED TO ISOLATED. WITH
AFTERNOON HIGH TEMPERATURES EXPECTED TO REMAIN IN THE MID TO UPPER
90S...AFTERNOON HEAT INDEX VALUES REMAIN UNCOMFORTABLY HIGH...BUT
ARE NOT EXPECTED TO REACH ADVISORY CRITERIA THROUGH THE PERIOD.

20

.LONG TERM /THURSDAY THROUGH TUESDAY/...
NO CHANGES TO THE CURRENT LONG TERM. PREVIOUS LONG TERM DISCUSSION FOLLOWS...

/ISSUED 258 AM EDT TUE JUL 3 2012/
AS THE LONG TERM BEGINS...LOOKS AS THOUGH SHORTWAVE EMBEDDED IN
NW FLOW ALOFT WILL BE ONGOING IN ITS PASSAGE THROUGH THE FORECAST
AREA. PASSAGE OF THE SHORTWAVE WILL SHUNT SURFACE TROUGH AND
ASSOCIATED BEST MOISTURE SOUTHWARD ON THURSDAY AND WILL INDICATE A
POP DISTRIBUTION FAVORING THE SOUTHERN TIER FOR BEST CHANCES. THIS
GENERAL PATTERN WILL CONTINUE INTO WEEKS END AND THE WEEKEND
ALTHOUGH AT TIMES ADDITIONAL SHORTWAVE ENERGY WILL ENHANCE RAIN
CHANCES EVEN NORTH OF THE SURFACE TROUGH. STRONGER BELT OF
SHORTWAVES AND MORE ORGANIZED ACTIVITY WILL HOLD OFF UNTIL EARLY
NEXT WEEK AS UPPER RIDGE BUILDS WEST. SHOULD SEE RAIN CHANCES
HIGHER THAN CLIMO FOR ALL AREAS SHOULD CURRENT MODELS PROJECTIONS
VERIFY.

BASED ON RECENT TRENDS...FEEL MORE ACTIVE PATTERN AND ASSOCIATED
CLOUDS AND PRECIP WARRANT A LOWERING OF TEMPS IN THE EXTENDED.
THIS WILL TAKE THE ADVERTISED UPPER 90S OF THE MEX AND KNOCK THEM
BACK TO THE MID 90S.
/17
DEESE

&&

.AVIATION...
18Z UPDATE...
VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH 06Z.
ISOLATED TO SCATTERED AREAS OF MVFR VISIBILITIES ARE EXPECTED
BETWEEN 06Z AND 14Z...BUT ONLY TAF SITES I EXPECT TO BE IMPACTED
WOULD BE KAHN AND KMCN. ISOLATED CONVECTION ALREADY DEVELOPING AND
COVERAGE SHOULD INCREASE TO SCATTERED THROUGH 01Z WHEN COVERAGE
SHOULD BEGIN TO DECREASE TO ISOLATED AT BEST THROUGH 18Z. WINDS WILL
REMAIN WEST TO NORTHWEST BETWEEN 5 AND 10KT THROUGH 00Z...THEN
DIMINISH TO 5 KT OR LESS AND BECOME MORE WESTERLY.

//ATL CONFIDENCE...18Z UPDATE...
HIGH.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  96  73  96 /  30  30  30  40
ATLANTA         76  94  76  95 /  30  30  30  40
BLAIRSVILLE     69  91  68  91 /  30  30  30  30
CARTERSVILLE    69  95  69  96 /  30  30  30  40
COLUMBUS        76  96  75  94 /  30  30  30  50
GAINESVILLE     74  94  74  93 /  30  30  30  40
MACON           74  97  72  96 /  30  30  30  50
ROME            69  96  70  97 /  30  30  30  40
PEACHTREE CITY  69  95  69  93 /  30  30  30  50
VIDALIA         75  96  75  95 /  30  30  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 3, 4:24 AM EDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
424 AM EDT TUE JUL 3 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-040830-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
424 AM EDT TUE JUL 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS
NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
A STRONG MID AND UPPER LEVEL RIDGE WILL CONTINUE TO WEAKEN ACROSS
THE AREA AS A WEAK TROUGH OF LOW PRESSURE AT THE SURFACE REMAINS
STATIONARY ACROSS CENTRAL GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE ISOLATED SEVERE THUNDERSTORMS WILL BE
QUARTER SIZED HAIL...DAMAGING WINDS...LIGHTNING...AND BRIEF HEAVY
RAIN. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL MID
AFTERNOON THROUGH EVENING.

.DISCUSSION...
A SURFACE TROUGH AND HIGH INSTABILITY WILL ACT AS A FOCUS FOR
SCATTERED THUNDERSTORM DEVELOPMENT WITH ISOLATED SEVERE
STORMS POSSIBLE. CONTINUED COLD MID LEVEL TEMPERATURES AND JUST
ENOUGH FLOW ALOFT WILL ALLOW FOR LARGE HAIL IN THE STRONGER
STORMS. IN ADDITION...MOST STORMS WILL BE CAPABLE OF PRODUCING
STRONG TO SEVERE WIND GUSTS DUE TO THE PRESENCE OF ENHANCED
DOWNDRAFT PARAMETERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
A SERIES OF SHORTWAVES WILL MOVE THROUGH THE REGION THROUGH THE
WEEK ENHANCING THE THUNDERSTORM POTENTIAL WEDNESDAY AND AGAIN ON
THURSDAY AFTERNOON. GENERALLY SCATTERED COVERAGE IS EXPECTED FOR
MOST AREAS THIS WEEK ALTHOUGH THE FOCUS IS EXPECTED TO SHIFT TO
SOUTHERN PORTIONS OF THE AREA AFTER WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jul 3, 3:23 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
323 PM EDT TUE JUL 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     TSTM WND GST     6 NE COLUMBUS           32.53N 84.93W
07/03/2012  M58.00 MPH       MUSCOGEE           GA   ASOS

            KCSG ASOS REPORTED 58MPH GUST...PK WND 33050/1853.

0253 PM     TSTM WND DMG     5 N COLUMBUS            32.54N 84.99W
07/03/2012                   MUSCOGEE           GA   911 CALL CENTER

            911 CENTER REPORTED 3 TO 4 TREES AND ONE TRAFFIC LIGHT
            DOWN ON NORTH SIDE OF COLUMBUS.

&&

20
Special weather statement, Jul 3, 3:23 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
323 PM EDT TUE JUL 3 2012

GAZ061-074-032000-
323 PM EDT TUE JUL 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WASHINGTON AND HANCOCK COUNTIES UNTIL 400 PM EDT...

AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTH OF SPARTA...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WASHINGTON AND HANCOCK COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE SPARTA...DEVEREUX...BEULAH AND LINTON.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3301 8288 3306 8305 3307 8304 3308 8305
      3306 8307 3308 8312 3311 8312 3315 8309
      3316 8312 3332 8302 3325 8282
TIME...MOT...LOC 1924Z 020DEG 3KT 3320 8296
Special weather statement, Jul 3, 3:26 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 PM EDT TUE JUL 3 2012

GAZ074-085-032000-
326 PM EDT TUE JUL 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WASHINGTON AND JOHNSON COUNTIES UNTIL 400 PM EDT...

AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PRINGLE...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WASHINGTON AND JOHNSON COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE RIDDLEVILLE...PRINGLE...NEW HOME...
DONOVAN...KITE...WRIGHTSVILLE AND HARRISON. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3262 8253 3271 8280 3293 8266 3289 8252
      3282 8252 3279 8248
TIME...MOT...LOC 1927Z 020DEG 3KT 3282 8260
Special weather statement, Jul 3, 3:29 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 PM EDT TUE JUL 3 2012

GAZ078-079-089-090-032000-
329 PM EDT TUE JUL 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TALBOT...
MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 400 PM EDT...

AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WHITESVILLE-PINE LAKE TO BOX SPRINGS...
MOVING SOUTHWEST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS TALBOT...MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH
400 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
BAUGHVILLE...GENEVA...WHITESVILLE-PINE LAKE...WAVERLY HALL...
HAMILTON...BOX SPRINGS...ELLERSLIE...UPATOI...ELLERSLIE...
EELBECK/WEST FORT BENNING...VISTA TERRACE...LAUREL HILLS...COLUMBUS
METROPOLITAN AIRPORT...GREEN ISLAND HILLS AND HIGHLAND PARK. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3287 8517 3287 8504 3258 8453 3252 8459
      3253 8464 3245 8466 3234 8476 3247 8500
      3252 8501 3264 8511 3267 8510 3269 8512
      3273 8512 3275 8515 3278 8513 3281 8517
      3284 8516 3285 8519
TIME...MOT...LOC 1929Z 042DEG 9KT 3280 8510 3273 8483
          3257 8467
Special weather statement, Jul 3, 3:37 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT TUE JUL 3 2012

GAZ036-037-047-049-032000-
337 PM EDT TUE JUL 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WALTON...OCONEE...MORGAN AND CLARKE COUNTIES UNTIL 400 PM EDT...

AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EASTVILLE...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WALTON...OCONEE...MORGAN AND CLARKE COUNTIES THROUGH 400 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE BEECHWOOD HILLS...STATE
BOTANICAL GARDEN OF GEORGIA...WHITEHALL...ATHENS...BOGART...
EASTVILLE...WATKINSVILLE...BISHOP...SALEM...FARMINGTON...NORTH HIGH
SHOALS...BOSTWICK AND GOOD HOPE. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3395 8333 3387 8331 3371 8337 3370 8338
      3370 8339 3373 8350 3377 8365 3396 8356
      3399 8350
TIME...MOT...LOC 1937Z 016DEG 10KT 3389 8347
Special weather statement, Jul 3, 3:38 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
338 PM EDT TUE JUL 3 2012

GAZ067-079-032015-
338 PM EDT TUE JUL 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TALBOT AND MERIWETHER COUNTIES UNTIL 415 PM EDT...

AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MANCHESTER...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
TALBOT AND MERIWETHER COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE RALEIGH...WARM SPRINGS...MANCHESTER...
PLEASANT HILL...FLINT HILL AND WOODLAND. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3297 8465 3294 8452 3292 8453 3291 8451
      3288 8451 3287 8447 3286 8449 3284 8446
      3269 8449 3274 8470 3285 8470
TIME...MOT...LOC 1939Z 016DEG 10KT 3286 8457

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 8:05 PM EDTSpecial Weather StatementFFCFloyd25 min
Jul 3, 2:17 PM EDTSpecial Weather StatementFFCNewton28 min
Jul 3, 2:39 PM EDTSpecial Weather StatementFFCWalton36 min
Jul 3, 2:50 PM EDTSpecial Weather StatementFFCHeard25 min
Jul 3, 2:52 PM EDTSpecial Weather StatementFFCJefferson23 min
Jul 3, 2:57 PM EDTSpecial Weather StatementFFCBanks, Jackson33 min
Jul 3, 3:02 PM EDTSpecial Weather StatementFFCJohnson28 min
Jul 3, 3:08 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington52 min
Jul 3, 3:09 PM EDTSpecial Weather StatementFFCPutnam36 min
Jul 3, 3:12 PM EDTSpecial Weather StatementFFCHeard33 min
Jul 3, 3:15 PM EDTSpecial Weather StatementFFCMuscogee30 min
Jul 3, 3:17 PM EDTSpecial Weather StatementFFCGreene28 min
Jul 3, 3:19 PM EDTSpecial Weather StatementFFCClarke26 min
Jul 3, 3:23 PM EDTSpecial Weather StatementFFCHancock37 min
Jul 3, 3:26 PM EDTSpecial Weather StatementFFCJohnson34 min
Jul 3, 3:29 PM EDTSpecial Weather StatementFFCHarris, Muscogee31 min
Jul 3, 3:32 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington28 min
Jul 3, 3:37 PM EDTSpecial Weather StatementFFCClarke, Oconee23 min
Jul 3, 3:41 PM EDTSevere Thunderstorm WarningFFCEmanuel49 min
Jul 3, 3:42 PM EDTSpecial Weather StatementFFCJackson33 min
Jul 3, 3:44 PM EDTSpecial Weather StatementFFCHaralson31 min
Jul 3, 3:48 PM EDTSpecial Weather StatementFFCGreene27 min
Jul 3, 3:53 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee52 min
Jul 3, 3:55 PM EDTSpecial Weather StatementFFCOconee35 min
Jul 3, 3:57 PM EDTSpecial Weather StatementFFCJohnson, Washington33 min
Jul 3, 4:06 PM EDTSpecial Weather StatementFFCCarroll24 min
Jul 3, 4:07 PM EDTSpecial Weather StatementFFCHeard38 min
Jul 3, 4:09 PM EDTSpecial Weather StatementFFCMadison36 min
Jul 3, 4:11 PM EDTSpecial Weather StatementFFCPutnam34 min
Jul 3, 4:17 PM EDTSpecial Weather StatementFFCBaldwin13 min
Jul 3, 4:20 PM EDTSevere Thunderstorm WarningFFCBaldwin, Johnson, Washington, Wilkinson40 min
Jul 3, 4:31 PM EDTSevere Thunderstorm WarningFFCCarroll44 min
Jul 3, 4:35 PM EDTSpecial Weather StatementFFCTaylor25 min
Jul 3, 4:38 PM EDTSpecial Weather StatementFFCHenry37 min
Jul 3, 4:41 PM EDTSpecial Weather StatementFFCPaulding34 min
Jul 3, 4:42 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson48 min
Jul 3, 4:44 PM EDTSpecial Weather StatementFFCMadison31 min
Jul 3, 4:49 PM EDTSpecial Weather StatementFFCDouglas26 min
Jul 3, 4:52 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington, Wilkinson38 min
Jul 3, 4:54 PM EDTSpecial Weather StatementFFCWebster36 min
Jul 3, 4:55 PM EDTSpecial Weather StatementFFCWhite35 min
Jul 3, 4:57 PM EDTSpecial Weather StatementFFCEmanuel33 min
Jul 3, 5:02 PM EDTSevere Thunderstorm WarningFFCHenry, Spalding43 min
Jul 3, 5:09 PM EDTSevere Thunderstorm WarningFFCMacon, Taylor51 min
Jul 3, 5:11 PM EDTSevere Thunderstorm WarningFFCCrawford, Monroe, Upson49 min
Jul 3, 5:16 PM EDTSevere Thunderstorm WarningFFCPaulding28 min
Jul 3, 5:18 PM EDTSevere Thunderstorm WarningFFCLamar42 min
Jul 3, 5:22 PM EDTSpecial Weather StatementFFCFayette38 min
Jul 3, 5:24 PM EDTSpecial Weather StatementFFCBibb, Bleckley, Twiggs36 min
Jul 3, 5:36 PM EDTSpecial Weather StatementFFCMonroe24 min
Jul 3, 5:41 PM EDTSpecial Weather StatementFFCBartow34 min
Jul 3, 5:42 PM EDTSevere Thunderstorm WarningFFCFayette48 min
Jul 3, 5:46 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton, Henry44 min
Jul 3, 5:52 PM EDTSpecial Weather StatementFFCTwiggs23 min
Jul 3, 5:58 PM EDTSpecial Weather StatementFFCLaurens32 min
Jul 3, 6:03 PM EDTSpecial Weather StatementFFCBibb, Crawford27 min
Jul 3, 6:05 PM EDTSpecial Weather StatementFFCCrawford, Monroe25 min
Jul 3, 6:07 PM EDTSevere Thunderstorm WarningFFCHouston, Twiggs53 min
Jul 3, 6:13 PM EDTSpecial Weather StatementFFCCherokee, Pickens32 min
Jul 3, 6:17 PM EDTSpecial Weather StatementFFCCrisp28 min
Jul 3, 6:20 PM EDTSpecial Weather StatementFFCPeach25 min
Jul 3, 6:34 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Henry41 min
Jul 3, 6:36 PM EDTSpecial Weather StatementFFCTelfair, Wheeler24 min
Jul 3, 6:47 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox43 min
Jul 3, 6:50 PM EDTSpecial Weather StatementFFCCherokee25 min
Jul 3, 6:56 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton49 min
Jul 3, 7:02 PM EDTSpecial Weather StatementFFCWheeler28 min
Jul 3, 7:12 PM EDTSpecial Weather StatementFFCPickens33 min
Jul 3, 7:13 PM EDTSpecial Weather StatementFFCCrisp32 min
Jul 3, 7:27 PM EDTSpecial Weather StatementFFCTelfair33 min
Jul 3, 7:28 PM EDTSpecial Weather StatementFFCLee32 min
Jul 3, 7:38 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Pickens37 min
Jul 3, 7:49 PM EDTSpecial Weather StatementFFCToombs41 min
Jul 3, 7:58 PM EDTSpecial Weather StatementFFCTelfair, Wheeler, Wilcox32 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.